DOI QR코드

DOI QR Code

SUPERQUADRATIC FUNCTIONS AND REFINEMENTS OF SOME CLASSICAL INEQUALITIES

  • Banic, Senka ;
  • Pecaric, Josip ;
  • Varosanec, Sanja
  • Published : 2008.03.31

Abstract

Using known properties of superquadratic functions we obtain a sequence of inequalities for superquadratic functions such as the Converse and the Reverse Jensen type inequalities, the Giaccardi and the Petrovic type inequalities and Hermite-Hadamard's inequalities. Especially, when the superquadratic function is convex at the same time, then we get refinements of classical known results for convex functions. Some other properties of superquadratic functions are also given.

Keywords

convex function;Giaccardi's inequality;Hermite-Hadamard's inequality;Jensen's inequality;superquadratic functions;sum of power p

References

  1. S. Abramovich, S. Banic, and M. Matic, Superquadratic functions in several variables, J. Math. Anal. Appl. 327 (2007), no. 2, 1444-1460 https://doi.org/10.1016/j.jmaa.2006.05.014
  2. S. Abramovich, G. Jameson, and G. Sinnamon, Refining Jensen's Inequality, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 47 (95) (2004), no. 1-2, 3-14
  3. S. Abramovich, G. Jameson, and G. Sinnamon, Inequalities for averages of convex and superquadratic functions, JIPAM. J. Inequal. Pure Appl. Math. 5 (2004), no. 4, Article 91
  4. D. S. Mitrinovic, J. E. Pecaric, and A. M. Fink, Classical and New Inequalities in Analysis, Mathematics and its Applications (East European Series), 61. Kluwer Academic Publishers Group, Dordrecht, 1993
  5. G. Sinnamon, Refining the Holder and Minkowski inequalities, J. Inequal. Appl. 6 (2001), no. 6, 633-640 https://doi.org/10.1155/S1025583401000388
  6. J. E. Pecaric, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, Mathematics in Science and Engineering, 187. Academic Press, Inc., Boston, MA, 1992

Cited by

  1. TIME SCALES INTEGRAL INEQUALITIES FOR SUPERQUADRATIC FUNCTIONS vol.50, pp.3, 2013, https://doi.org/10.4134/JKMS.2013.50.3.465
  2. Fejer and Hermite–Hadamard type inequalities for superquadratic functions vol.344, pp.2, 2008, https://doi.org/10.1016/j.jmaa.2008.03.051
  3. Hermite-Hadamard Type Inequalities for Superquadratic Functions via Fractional Integrals vol.2014, 2014, https://doi.org/10.1155/2014/851271
  4. A variant of the Jensen–Mercer operator inequality for superquadratic functions vol.51, pp.9-10, 2010, https://doi.org/10.1016/j.mcm.2010.01.005
  5. Regularity of weakly subquadratic functions vol.382, pp.2, 2011, https://doi.org/10.1016/j.jmaa.2011.04.073
  6. Fejér and Hermite–Hadamard type results for H-invex functions with applications pp.1572-9281, 2018, https://doi.org/10.1007/s11117-018-0623-0
  7. Generalized convex functions on normal decomposition systems pp.1420-8903, 2019, https://doi.org/10.1007/s00010-018-0623-y
  8. Operator Popoviciu’s inequality for superquadratic and convex functions of selfadjoint operators in Hilbert spaces vol.0, pp.0, 2019, https://doi.org/10.1515/apam-2018-0154